Please use this identifier to cite or link to this item:
|Web of Science®
|Existence, uniqueness and comparisons for BSDEs in general spaces
|Annals of Probability, 2012; 40(5):2264-2297
|Inst Mathematical Statistics
|Samuel N. Cohen and Robert J. Elliott
|We present a theory of backward stochastic differential equations in continuous time with an arbitrary filtered probability space. No assumptions are made regarding the left continuity of the filtration, of the predictable quadratic variations of martingales or of the measure integrating the driver. We present conditions for existence and uniqueness of square-integrable solutions, using Lipschitz continuity of the driver. These conditions unite the requirements for existence in continuous and discrete time and allow discrete processes to be embedded with continuous ones.We also present conditions for a comparison theorem and hence construct time consistent nonlinear expectations in these general spaces.
separable probability space
|2012 © Institute of Mathematical Statistics
|Appears in Collections:
|Aurora harvest 4
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.